# SDR CALA2025100609662

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 69,113 hours, 30,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EMERGENCY LIGHT TEST FROM COCKPIT OR F/A TEST SWITCH OVERHEAD EXIT LAMPS AT DOORS 1L & 1R FAIL TO ILLUMINATE. FAILURE OCCURS WHEN SYSTEM IS IN ARMED MODE, AND AC POWER IS REMOVED. ALSO FAILS WITH NO POWER, AND ON SELECTED ON EMERG LIGHT SWITCH.  PERFORMED AN EPSU BITE REF AMM 33-51-00-710-001-A AND RECEIVED A EPSU BATTERY FWD L MESSAGE. REMOVED AND REPLACED FWD L EPSU BATTERY REF AMM 33-51-38/401. OPS CHECK GOOD, ALL INSTALL TESTS PASS AND EMERGENCY LIGHTS ILLUMINATE WHEN COMMANDED TO.
